International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 797-800

Neighborhoods of certain analytic functions with negative coefficients

Osman Altintas1 and Shigeyoshi Owa2

1Department of Mathematics, Hacettepe University, Beytepe, Ankara, Turkey
2Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577, Japan

Received 5 December 1993; Revised 6 December 1995

Copyright © 1996 Osman Altintas and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object of the present paper is to derive some properties of neighborhoods of analytic functions with negative coefficients in the open unit disk.